# SDR SWAA2021092822315

- Difficulty date: September 24, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 69,938 hours, 41,181 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Missing
- Location: L/H Overwing Doo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVER WING EXIT ASSIST HANDLE FRAME IS MISSING THE AFT FASTENER. ; / [01] REPLACED L/H OVER WING EXIT ASSIST HANDLE FRAME AFT FASTENER REF AMM 52-22-51; [02] INSPECTED.
